MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 SIGMA CR150 CEM SZ 5 RT; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY INTERNATIONAL LTD - 8010379 SIGMA CR150 CEM SZ 5 RT; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-30-500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised due to loosening of the femoral component at the cement to implant interface.Depuy cement was used.Doi: (b)(6) 2013, dor: (b)(6) 2020 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SIGMA CR150 CEM SZ 5 RT
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key10523727
Report Number1818910-2020-19917
Device Sequence Number19558987
Product Code JWH
UDI-Device Identifier10603295074984
UDI-Public10603295074984
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K082500
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960-30-500
Device Catalogue Number196030500
Device Lot Number3590833
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer10/14/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/14/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMARP CV TB/IN S5 10.0; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight96